Couldn't find what you looking for?

TRY OUR SEARCH!

I have been struggling lately with very bad nausea every day. It's comes and goes during the day but is the worst in the evening/night.
I have recently (about 2 months ago) come off the depo shot after being on it for about 3 years. I asked my doctor if the nausea could be a side effect of coming off the depo but she was adamant that nausea is not a side effect of coming off the shot.
Has anyone else had this problem when they came off the shot? It seems strange to me that the nausea only seemed to start when the depo was stopped.
It is very hard to function on a day to day basis as when it comes the nausea is crippling.
PS - I am not pregnant
Thanks

Loading...

I think you should consult with other doctor and explain him all the history of your disease
Reply

Loading...

ive been having the same for 4 weeks now...
Reply

Loading...

hi ive come off depo shot after 6years and this is my third month off it, i can honestly say its been a awful experience ive had vomiting, nausea, direah, cant sleep, mood swings, feel down fed up, breasts are sore and swollen, its got to the point where im staying home because i feel so rough constantly and like your gp mine swears its nothing to do with the shot and cant find anything wrong. ive only been like it since coming off the shot. i really want another child so very reluctant to go back on it but im getting to the point i cant handle the withdrawel its just horrible, so if its any consolation your certainly not alone us women are not going mad we cant all have same issues and get told its nothing. all the best to get well hang on in there im going to for now.
Reply

Loading...

Quote:

Hi I know this is an old post but I am having the same problems. Did you do anything to stop it. Could you get any help with it? I am finding it so hard to function as I also have a phobia about being sick. I really don't know what to do as I can go out anywhere as I don't want to throw up in the street.  ***this post is edited by moderator *** ***
private e-mails not allowed***
Please read our Terms of Use

Reply

Loading...

I'm having the same issue now that I'm off the shot. Nausea,depression,exhaustion,breast tenderness,etc. It sucks!
Reply

Loading...

i have the same thing, been feeling terribe nausea every day and have tried accupumcture, ginger capsules, nausea medication, nothing is working and im at my wits end. Please God help me. Someone has to have an answer, I cant keep living like this. I am so miserable.   please please help me

Reply

Loading...

Hi all. I am in the same boat as so many of you with these after effects of coming off the depot. Mine expired at the end of Jan this year and still suffer a range of issues each month. We have been trying for a baby since the injection expired but it hasn't been a pleasurable journey. This is mainly due to the phanton pregnancy type symptoms I suffer. Each and every month it changes slightly so I get my hopes up that what I'm feeling is a genuine pregnancy. But sadly not.

The only thing I have found that has helped a little is a pre pregnancy tablet. Even if you're not trying for a baby it will help. It took away the nausia within a couple of days with me. The one I take is called Pregnacare (Or something similar) and was available off the shelf in the supermarket. Give it a go. I hope it helps.

Holly xx

Reply

Loading...

I was on it for 4 years and I've been off of it since November. I just start getting nausea every night. It gets worse and worse. I'm glad I'm not the only one. I also shake extremely bad. It also doesn't help that I have Gaul bladder problems. I'm just glad I'm not alone when it comes to this.
Reply

Loading...


i was on it for a year and i gained 30 lbs worst time ever, only plus side was no period. but still point being now ive been for it for 4 months and i get such bad cramps now every morning and feel nauseous randomly at times, usually at night. constantly moody and changing - one day sad one day not its insane and forgot about trying to lose weight its a pain. cant wait for this to be out of my system for good
Reply

Loading...

i am on my 3rd depo (i been on for 9 or 10 months) injection and after getting this in injection i have been feeling horrible ever since.... i have been battling with nausea everyday all day, hot flashes, night sweats while sleeping i wake up sweating around my neck area, body odor, dizzy when i stand for a few seconds, not able to sleep when i do fall asleep it isnt for very long, if i sit for a long period of time my back will ache, i feel horrible in the mornings and it lasts all day till night around 5 then all the nausea starts to calm down. I have not felt any of this until getting this 3rd injection. ALso, i notice when i got the shot it was sore where i got it. I have not had a period yet. I spotted a couple of mornings around and the blood smell like old blood (sorry ) as if i just got off my cycle or i was fixing to start it. Is this symptoms from the depo even though i am far along in this shot? Please help i just need some kind of closure. I cannot find help anywhere. I called the clinic and the nurse seemed as if she was busy and told me that my body should be use to this shot by now. If you been through this or can tell me if this is the depo symptoms please please let me know my email is

 ***Post is edited by moderator *** Private e-mails not allowed***Please read our Terms of Use

My 3rd injection was in FEB2013..... and i still have all those symptoms.... and it is MARCH2013. I am 31 years old and i have no illnesses nor do i take any meds. Thanks you guys sooooo much.

Reply

Loading...


It sounds too much of a coincidence not to be connected to the depo injection. I would push for an appointment with your doc. Even if it's just to rule out anything untoward.
After suffering for so long with the depo, I seriously would not recommend it to anyone. If you can find another suitable contraceptive- Go for it.
It has been 14 months since I came off my last round of depo and I am still suffering the phantom pregnancy symptoms- Which for someone who is trying for a baby is a real head screw!

Good luck to you and I hope it all works out well in the end.

Take care
xx
Reply

Loading...


i feel the same way just sick to my stomache everyday i been off shot for 6 months now but havent had a period yet im miserabe been to dr cant find nothing so again i believe its the depo shot that have took over my body

Reply

Loading...

It's probably down to the fact you've subjected your body to extremely high levels of particular hormones and now that you're off the injection and the levels of these hormones are slowing dwindling your body is probably feeling the shock of it! I've recently come off the injection too (my last shot was about 13 weeks ago) and I feel pretty sick and have lost my appetite (pleased about the latter to be honest!) 

Reply

Loading...

I know this is over a year ago, but I too have been off the depo for 2 months and i am having a very  hard time with nausea. It lasts all day and is very bad at night!!! I know exactly how you feel!! It is very horrible nausea!!

Reply

Loading...